question-icon

Seems what the ENT I went to suggested I do

default
Posted on Sat, 23 Feb 2019
Question: Seems what the ENT I went to suggested I do may not work since it appears I have a allergic reaction to one of the things he prescribed. What else can be done?
doctor
Answered by Dr. Naveen Kumar (21 hours later)
Brief Answer:
Stop both the medicines and take anti-allergic medications...

Detailed Answer:
Hi

Thanks for posting the query

I have gone through the history thoroughly and understood your problems.

1. The rash you have noticed over the hip could be due to the new medicines you are taking. It would be wiser to avoid those medicines at present and take anti-allergic medication such as fexofenadine or desloratadine. You can wait for a couple of days until the rash disappears completely. Later, you can restart the medications one at a time and see for which medicine you are allergic to and then avoid that medicine completely.

2. Secondly, the cough could be either due to the Acute sinusitis or Laryngopharyngeal reflux. Hence, you can use the isotonic saline nasal spray (available over the counter) 4-5 times a day, for nasal douching, followed by steam inhalation. This can reduce your cough. Also, you can use antacids available over the counter for the treatment of acidity.

3. Other home remedies include:
a. Drink frequent sips of warm water
b. Avoid Coffee/Fizzy drinks/Chilled food and beverages
c. Voice rest

Hope with the above measures, you should get better. Revert back to me if you have any further queries.

Regards
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Naveen Kumar

ENT Specialist

Practicing since :2001

Answered : 2480 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

162 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Seems what the ENT I went to suggested I do

Brief Answer: Stop both the medicines and take anti-allergic medications... Detailed Answer: Hi Thanks for posting the query I have gone through the history thoroughly and understood your problems. 1. The rash you have noticed over the hip could be due to the new medicines you are taking. It would be wiser to avoid those medicines at present and take anti-allergic medication such as fexofenadine or desloratadine. You can wait for a couple of days until the rash disappears completely. Later, you can restart the medications one at a time and see for which medicine you are allergic to and then avoid that medicine completely. 2. Secondly, the cough could be either due to the Acute sinusitis or Laryngopharyngeal reflux. Hence, you can use the isotonic saline nasal spray (available over the counter) 4-5 times a day, for nasal douching, followed by steam inhalation. This can reduce your cough. Also, you can use antacids available over the counter for the treatment of acidity. 3. Other home remedies include: a. Drink frequent sips of warm water b. Avoid Coffee/Fizzy drinks/Chilled food and beverages c. Voice rest Hope with the above measures, you should get better. Revert back to me if you have any further queries. Regards Dr. Naveen Kumar N. ENT and Head & Neck Surgeon